# SDR ACE012406

- Difficulty date: January 24, 2006
- Submitted: February 3, 2006
- Operation: Air carrier
- Aircraft: N111AX
- Make and model: Beech 1900C
- Aircraft serial: UC81
- Aircraft time: 43,069 hours
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 210
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON STRINGER 15 LH AT FUSELAGE STATION 210.  THE REPAIR REQUIRED DER. ENGINEERING ASSISTANCE DUE NO OEM DOCUMENT COVERING THE REQUIRED REPAIR.
